Illinois Journal of Mathematics

Unknotting locally flat cell pairs

L. C. Glaser and T. M. Price

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 425-430.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054995

Digital Object Identifier
doi:10.1215/ijm/1256054995

Mathematical Reviews number (MathSciNet)
MR0196735

Zentralblatt MATH identifier
0138.19002

Subjects
Primary: 55.20

Citation

Glaser, L. C.; Price, T. M. Unknotting locally flat cell pairs. Illinois J. Math. 10 (1966), no. 3, 425--430. doi:10.1215/ijm/1256054995. https://projecteuclid.org/euclid.ijm/1256054995


Export citation